# SDR CA121115004

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: M3008
- Condition: Broken
- Location: Magneto
- Part time: 2,500 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAGNETO 500 HR INSPECTION, THE DISTRIBUTOR FINGER ON THE M3008 DISTRIBUTOR GEAR WAS FOUND TO BE SO LOOSE THAT IT FELL OFF WHEN GEAR WAS REMOVED FOR INSPECTION.
